MAUDE Adverse Event Report: ETHICON INC. MCRYL+ VIO 36IN 3-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ VIO 36IN 3-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number MCP923G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported an animal underwent an unknown procedure on an unknown date and suture was used.Tried using the suture and the needles falling off.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) additional information: h6 component code: g07002 - device not returned attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.- was there any adverse consequence associated with the patient? no - device return status.Please document the shipment tracking number: it was not returned, the suture was fine we just had to attach a new needle a manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.No product is available for return.Note: events reported on: mw# 2210968-2023-05419, mw# 2210968-2023-05420, mw# 2210968-2023-05421, mw# 2210968-2023-05422.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MCRYL+ VIO 36IN 3-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125,
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17400407
Report Number2210968-2023-05420
Device Sequence Number7572344
Product Code GAM
UDI-Device Identifier10705031218611
UDI-Public10705031218611
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue NumberMCP923G
Device Lot NumberTCMPSA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown